Keywords = &lrm
Optimal scheme in Type II hybrid censoring of Pareto distribution based on cost function criterion

Articles in Press, Accepted Manuscript, Available Online from 31 January 2023

10.22055/jamm.2023.41730.2078

Elham Basiri; somayeh Ghafouri


On Optimal Estimation of Population Mean

Volume 12, Issue 2, June 2022, Pages 138-153

10.22055/jamm.2022.39680.1996

Leader Navaei; Reza Akbari


Carleson measure and composition operators on vector valued weighted Besov type spaces

Volume 12, Issue 1, April 2022, Pages 1-12

10.22055/jamm.2022.38918.1974

Sepide Nasresfahani; Mostafa Hassanlou; Ebrahim Abbasi


A class of dependent random variables‎, ‎properties and applications

Volume 11, Issue 4, December 2021, Pages 727-738

10.22055/jamm.2022.36876.1905

Hamid -Reza Nili-Sani; mehdi jafari


Stevi' c-Sharma ‎type ‎‎operator ‎from Besov space into Zygmund space

Volume 11, Issue 3, September 2021, Pages 573-584

10.22055/jamm.2021.37369.1930

Ebrahim Abbasi; Sepide Nasresfahani; Kamal Khalilpour